# SDR SWAA2015113046479

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 34,008 hours, 19,953 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 16497
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLAP SPLIT BETWEEN UP+1 NO LE INDICATION WHEN FLAPS 5 SELECTED, NO TE MOVEMENT, DID A NO FLAP LANDING.  R & R NR 3 FLAP SKEW SENSOR IAW AMM.
